# SDR DXTA200500721

- Difficulty date: May 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 1,568 hours, 960 cycles
- Engine: Cfe CFE73811B
- Engine time: 4,074 hours, 2,674 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4106T48P19
- Part serial: ATUA0511
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,074 hours, 2,674 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING NR 2 ENGINE START - INITIALLY EXPERIENCED SURGING NOISE WHICH EVOLVED INTO EXTREMELY VIOLENT VIBRATION RESULTING IN SHAKING ENTIRE A/C AND THEN IT IMMEDIATELY BEGAN RAPID RISE TO YELLOW ARC PRIOR TO MANUAL SHUTDOWN.  REPLACED NR 2 B FADEC IAW FALCON 2000 MM CH 76-00.  GROUND CHECKED GOOD.
